# SDR DL73S031111

- Difficulty date: December 19, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N243WA
- Make and model: Boeing 737247
- Aircraft serial: 23517
- Aircraft time: 48,510 hours, 34,985 cycles
- System (JASC): 2731 · Elevator Tab Control System
- Part: Tab
- Condition: Flutter
- Location: Lt & Rt Elevator
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON CLIMB FROM CVG AT 250 - 280 KTS.  F/A REPORTED VIBRATION IN AFT OF AIRCRAFT.  VERIFIED BY F/O.  NO CHANGE WITH CHANGE IN AIRSPEED, ON DESCENT F/A NOTICED VIBES, SIGNIFICANTLY REDUCED AIRSPEED BELOW 250 KTS.  REPLACED LEFT AND RIGHT ELEVATOR TABS.
